# SDR SWAA2017012511457

- Difficulty date: January 12, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 29,290 hours, 21,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8340
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SUB THRESHOLD WEB DAMAGED.  R&R WEB IAW SRM AND DWG.
